# SDR 97ZZZX3385

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62JT
- Make and model: Pilats PC12
- Aircraft serial: 107
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Safety Valve
- Part number: 645471037842
- Condition: Defective
- Location: Diff Control
- Part time: 1,074 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILATUS PN 959-90-91-131 SAFETY VALVE.  DURING NORMAL CLEANING, NOTED THAT JET FUEL WAS COMING OUT OF THE DIFFERENTIAL CONTROL VALVE ASSY PORTION OF THE SAFETY VALVE.  CLOSER INVESTIGATION SHOWED SMALL BELLOWS AND POPPET VALVE UNSERVICEABLE.  CAUSE - THE STATIC ATMOSPHERIC PRESSURE LINE IS OPEN TO ATMOSPHERE IN THE FUEL FILTER BAY, AND FUEL LEAKING OR REMAINING WOULD OR COULD END UP IN THE VALVE.
